# SDR NOCA07506

- Difficulty date: May 23, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-300
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON BULKHEAD NEXT TO R2 JUMPSEAT INOP.  REPLACED BATTERY PACK, OPERATION NORMAL.
